Published Article ams.org/mathscinet:MR2069200 (2005a:53137)


Letter to the editors: ``Dynamic correspondence in algebraic Lagrangian geometry [Izv. Ross. Akad. Nauk Ser. Mat. {\bf 66} (2002), no. 3, 175--196; MR1921813]


Tyurin, N. A.

Published in: Izv. Ross. Akad. Nauk Ser. Mat.
Vol.: 68    Num./Issue: 3
Pages: 219--220
ISSN: 0373-2436
Year: 2004

Web-Page: http://dx.doi.org/10.1070/IM2004v068n03ABEH000492
Language: eng

Total numbers of views: 1525
Numbers of unique views: 456
 Record created 2010-09-28, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)